# SDR ASAA0080694

- Difficulty date: December 31, 2000
- Submitted: February 9, 2001
- Operation: Air carrier
- Aircraft: N961AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53075
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SES - DURING LINE CHECK, EMERGENCY TRACK LIGHTS BETWEEN CABIN ROWS 13-21 WERE DETERMINED TO BE INOPERATIVE.  REPLACED ASSOCIATED POWER SUPPLIES (BATTERY PACKS).  LIGHTS THEN OPERATED NORMALLY.  (M)
